Results: 1-25 | 26-50 | 51-75 | 76-100 | >>

Table of contents of journal: *SIAM journal on computing

Results: 1-25/773

Authors: Bar-Noy, A Guha, S Naor, JS Schieber, B
Citation: A. Bar-noy et al., Approximating the throughput of multiple machines in real-time scheduling, SIAM J COMP, 31(2), 2001, pp. 331-352

Authors: Pagh, R
Citation: R. Pagh, Low redundancy in static dictionaries with constant query time, SIAM J COMP, 31(2), 2001, pp. 353-363

Authors: Henzinger, MR King, V
Citation: Mr. Henzinger et V. King, Maintaining minimum spanning forests in dynamic graphs, SIAM J COMP, 31(2), 2001, pp. 364-374

Authors: Cryan, M Goldberg, LA Goldberg, PW
Citation: M. Cryan et al., Evolutionary trees can be learned in polynomial time in the two-state general Markov model, SIAM J COMP, 31(2), 2001, pp. 375-397

Authors: Vadhan, SP
Citation: Sp. Vadhan, The complexity of counting in sparse, regular, and planar graphs, SIAM J COMP, 31(2), 2001, pp. 398-427

Authors: Rodl, V Rucinski, A Wagner, M
Citation: V. Rodl et al., Matchings meeting quotas and their impact in the blow-up lemma, SIAM J COMP, 31(2), 2001, pp. 428-446

Authors: Chen, GH Kao, MY Lyuu, YD Wong, HK
Citation: Gh. Chen et al., Optimal buy-and-hold strategies for financial markets with bounded daily returns, SIAM J COMP, 31(2), 2001, pp. 447-459

Authors: Roychowdhury, VP Vatan, F
Citation: Vp. Roychowdhury et F. Vatan, Quantum formulas: A lower bound and simulation, SIAM J COMP, 31(2), 2001, pp. 460-476

Authors: Naor, JS Zosin, L
Citation: Js. Naor et L. Zosin, A 2-approximation algorithm for the directed multiway cut problem, SIAM J COMP, 31(2), 2001, pp. 477-482

Authors: Merkle, W
Citation: W. Merkle, The global power of additional queries to p-random oracles, SIAM J COMP, 31(2), 2001, pp. 483-495

Authors: Mulmuley, KD Sohoni, M
Citation: Kd. Mulmuley et M. Sohoni, Geometric complexity theory I: An approach to the P vs. NP and related problems, SIAM J COMP, 31(2), 2001, pp. 496-526

Authors: Bar-Noy, A Freund, A Naor, JS
Citation: A. Bar-noy et al., On-line load balancing in a hierarchical server topology, SIAM J COMP, 31(2), 2001, pp. 527-549

Authors: Ergun, F Kumar, SR Rubinfeld, R
Citation: F. Ergun et al., Checking approximate computations of polynomials and functional equations, SIAM J COMP, 31(2), 2001, pp. 550-576

Authors: Hoffmann, F Icking, C Klein, R Kriegel, K
Citation: F. Hoffmann et al., The polygon exploration problem, SIAM J COMP, 31(2), 2001, pp. 577-600

Authors: Garg, A Tamassia, R
Citation: A. Garg et R. Tamassia, On the computational complexity of upward and rectilinear planarity testing, SIAM J COMP, 31(2), 2001, pp. 601-625

Authors: Leighton, T Lu, CJ Rao, S Srinivasan, A
Citation: T. Leighton et al., New algorithmic aspects of the local lemma with applications to routing and partitioning, SIAM J COMP, 31(2), 2001, pp. 626-641

Authors: Attiya, H Fouren, A
Citation: H. Attiya et A. Fouren, Adaptive and efficient algorithms for lattice agreement and renaming, SIAM J COMP, 31(2), 2001, pp. 642-664

Authors: Chen, JN Miranda, A
Citation: Jn. Chen et A. Miranda, A polynomial time approximation scheme for general multiprocessor job scheduling, SIAM J COMP, 31(1), 2001, pp. 1-17

Authors: Kao, MY Lam, TW Sung, WK Ting, HF
Citation: My. Kao et al., A decomposition theorem for maximum weight bipartite matchings, SIAM J COMP, 31(1), 2001, pp. 18-26

Authors: Althaus, E Mehlhorn, K
Citation: E. Althaus et K. Mehlhorn, Traveling salesman-based curve reconstruction in polynomial time, SIAM J COMP, 31(1), 2001, pp. 27-66

Authors: Liu, PF Aiello, W Bhatt, S
Citation: Pf. Liu et al., Tree search on an atomic model for message passing, SIAM J COMP, 31(1), 2001, pp. 67-85

Authors: Leonardi, S Marchetti-Spaccamela, A Presciutti, A Rosen, A
Citation: S. Leonardi et al., On-line randomized call control revisited, SIAM J COMP, 31(1), 2001, pp. 86-112

Authors: Flum, J Grohe, M
Citation: J. Flum et M. Grohe, Fixed-parameter tractability, definability, and model-checking, SIAM J COMP, 31(1), 2001, pp. 113-145

Authors: Chekuri, C Motwani, R Natarajan, B Stein, C
Citation: C. Chekuri et al., Approximation techniques for average completion time scheduling, SIAM J COMP, 31(1), 2001, pp. 146-166

Authors: Luby, M Randall, D Sinclair, A
Citation: M. Luby et al., Markov chain algorithms for planar lattice structures, SIAM J COMP, 31(1), 2001, pp. 167-192
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>